# SDR IPXA09M57847

- Difficulty date: October 7, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2/C REPAIR SURVEY SEQ NR 287-F2-01 AT APPROX STA 1401, X=75 AND X=85 ON LT MLG HORIZONTAL PRESSURE BULKHEAD IS NOT IN MD11 SRM.  REPAIRED AS PER IPXA EO NR MD11 5320-35408-A AND SAA EA NR 011-5330-01-A2083 ISSUE A, REF IPXA RCD NR 366112.
